gynecologist-icon
Ipill,twice period
Hi doctor.....i want to knw about the ipill....in feb i got period twice one was my regular period and again i got my period bcuz i took ipill after intercourse i.e it started on 8th feb and ended after 7 days....now in march wen can i get my period...plz help me
55 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pill causes irregularities so wait
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.